# SDR AALA20060460

- Difficulty date: July 15, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS AT ROW 20DEF INOPERATIVE.  REPLACED BATTERY PACK AT ROW 20DEF FOR CEILING EMERGENCY LIGHTS AT ROW 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
